# SDR SWIA201332826

- Difficulty date: February 15, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N948SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7789
- Aircraft time: 25,847 hours, 21,834 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Leaking
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: O

## Discrepancy

LEFT PACK LEAKING HOT AIR AT ACM MAKING AFT EQUIPMENT BAY SUPER HOT AND OVERHEATING THE APU.  ALSO THE MAIN BATTERY CHARGERS AND MAKING THE TWO CARGO FIRE BOTTLES DISCHARGE.  (FLT 5240)  REPLACED LEFT ACM IAW. P/N 782790-15  S/N ON 200102049 S/N OFF 200205163
